JournalscmhVol. 86, No. 4pp. 867–945

Heegner points and <var>p</var>-adic <var>L</var>-functions for elliptic curves over certain totally real fields

  • Chung Pang Mok

    McMaster University, Hamilton, Canada
Heegner points and <var>p</var>-adic <var>L</var>-functions for elliptic curves over certain totally real fields cover
Download PDF

Abstract

For an elliptic curve EE over Q\mathbb{Q} satisfying suitable hypotheses, Bertolini and Darmon have derived a formula for the Heegner point on EE in terms of the central derivative of the two variable pp-adic LL-function associated to EE. In this paper, we generalize their work to the setting of totally real fields in which pp is inert. We also use this generalization to improve the results obtained by Bertolini–Darmon in the case of an elliptic curve defined over the field of rational numbers.

Cite this article

Chung Pang Mok, Heegner points and <var>p</var>-adic <var>L</var>-functions for elliptic curves over certain totally real fields. Comment. Math. Helv. 86 (2011), no. 4, pp. 867–945

DOI 10.4171/CMH/243